I started taking Ortho-TriCyclen Lo (spelling?) this past Sunday, the 20th. Yesterday I started experiencing some burning/painful sensations when I urinate. What's the deal with that? I just had a gynecologist visit and I had them test me for STIs - haven't gotten the results back yet, but they should be coming soon. Quite honestly, though, how likely is it? I've only been sexually active with one person, my current boyfriend, and he's only been sexually active with me, and we use condoms for all genital contact (not for oral sex, though, which I know is probably not the best idea). I am of course going to ask him to be screened for STIs as well (he's out of town at the moment). But is there anything else that could cause the burning? Is it just a coincidence that it started less than a day after I began taking the pill?
-------------------- So if you care to find me Look to the western sky As someone told me lately Everyone deserves the chance to fly Posts: 365 | From: DC | Registered: Aug 2006
| IP: Logged |
It is likely not related to starting the pill, though.
I'd suggest calling your GYN back about it.
-------------------- Heather Corinna, Executive Director & Founder, Scarleteen About Me • Get our book! Never doubt that a small group of thoughtful, committed citizens can change the world. Indeed, it is the only thing that ever has. - Margaret Mead Posts: 67994 | From: An island near Seattle | Registered: May 2000
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.